# SDR SIMA20140603010

- Difficulty date: June 3, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 38,923 hours, 32,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL REWORK OR REPAIR 2 DENTS, DENTS 381 & 317 ON CTR FUSELAGE II.  THE OTHER 5 DENTS 325. 326. 329. 336 & 339 ARE OUT OF LIMITS PENDING DISPOSITION PN 145-33761-003.  REWORKED DENTS 381 & 317 TO WITHIN LIMITS IAW EO EM-5100-064 PART C & DENTS 325, 326, 329, 336 & 339 WERE ACCEPTED AS IS IAW ERS-EM-5300-549.
